# SDR N6WA20110924

- Difficulty date: September 25, 2011
- Submitted: September 26, 2011
- Operation: Air carrier
- Aircraft: N161GJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10253
- Aircraft time: 15,827 hours, 10,890 cycles
- System (JASC): 5297 · Door System Wiring
- Part: Connector
- Condition: Dirty
- Location: Pax Door Warning
- Stage of operation: IN
- How discovered: V
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

PAX DOOR WARNING WITH DOOR CLOSED ON THE GROUND.   CLEANED CONNECTOR PLUG FOR DOOR HARNESS.  OPS CHECK GOOD IAW AMM 52-11-00 MESSAGE EXTINGUISHED.
